Minoration du temps d’existence pour l’équation de Klein-Gordon non-linéaire en dimension 1 d’espace
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 5, p. 563-591
@article{AIHPC_1999__16_5_563_0,
     author = {Delort, Jean-Marc},
     title = {Minoration du temps d'existence pour l'\'equation de Klein-Gordon non-lin\'eaire en dimension $1$ d'espace},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {5},
     year = {1999},
     pages = {563-591},
     zbl = {0937.35160},
     mrnumber = {1712572},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPC_1999__16_5_563_0}
}
Delort, J.-M. Minoration du temps d’existence pour l’équation de Klein-Gordon non-linéaire en dimension $1$ d’espace. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 5, pp. 563-591. http://www.numdam.org/item/AIHPC_1999__16_5_563_0/

[1] S. Alinhac, Blow-up for nonlinear hyperbolic equations, Progress in Nonlinear Differential | Zbl 0820.35001

Equations and their Applications, Birkäuser, Boston, 1995.

[2] S. Alinhac, Explosion des solutions d'une équation d'onde quasi-linéaire en deux dimensions d'espace, Comm. Partial Diff. Eq. 21 (5,6), (1996), 923-969. | MR 1391528 | Zbl 0858.35082

[3] S. Alinhac, Blow-up of small data solutions for a class of quasilinear wave equations in two space dimensions I, preprint, Université Paris-Sud, 1996.

[4] S. Alinhac, Blow-up of small data solutions for a class of quasilinear wave equations in two space dimensions II, preprint, Université Paris-Sud, 1997. | Zbl 0973.35135

[5] D. Christodoulou, Global solutions of nonlinear hyperbolic equations for small initial data, Comm. Pure Appl. Math. 39, (1986), 267-282. | MR 820070 | Zbl 0612.35090

[6] R. Coifman et Y. Meyer, Au-delà des opérateurs pseudo-différentiels, Astérisque 57, 1978. | MR 518170 | Zbl 0483.35082

[7] V. Georgiev, Decay estimates for the Klein-Gordon equations, Comm. Partial Diff. Eq. 17, (1992), 1111-1139. | MR 1179280 | Zbl 0767.35068

[8] V. Georgiev et B. Yordanov, Asymptotic behaviour of the one-dimensional Klein-Gordon

equation with a cubic nonlinearity, preprint, 1997.

[9] L. Hörmander, The lifespan of classical solutions of nonlinear hyperbolic equations, Springer Lectures Notes in Math. 1256, (1987), 214-280. | MR 897781 | Zbl 0632.35045

[10] L. Hörmander, Lectures on Nonlinear Hyperbolic Differential Equations, Mathématiques et Applications 26, Springer, 1997. | MR 1466700 | Zbl 0881.35001

[11] F. John, Blow-up of radial solutions of utt = c2 (ut)Δu in three space dimensions, Mat. Appl. Comput. 4, (1985), 3-18. | MR 808321 | Zbl 0597.35082

[12] F. John et S. Klainerman : Almost global existence to nonlinear wave equations in three space dimensions, Comm. Pure Appl. Math. 37, (1984), 443-455. | MR 745325 | Zbl 0599.35104

[13] S. Klainerman, Global existence for nonlinear wave equations, Comm. Pure Appl. Math. 33, (1980), 43-101. | MR 544044 | Zbl 0405.35056

[14] S. Klainerman, Uniform decay estimates and the Lorentz invariance of the classical wave equation, Comm. Pure Appl. Math 38, (1985), 321-332. | MR 784477 | Zbl 0635.35059

[15] S. Klainerman, The null condition and global existence to nonlinear wave equations, Lectures in Applied Mathematics 23, (1986), 293-326. | MR 837683 | Zbl 0599.35105

[16] S. Klainerman, Global existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space-time dimensions, Comm. Pure Appl. Math. 38, (1985) 631-641. | MR 803252 | Zbl 0597.35100

[17] K. Moriyama, Normal forms and global existence of solutions to a class of cubic nonlinear Klein-Gordon equations in one-space dimension, Diff. Int. Equations 10, n° 3, (1997), 499-520. | MR 1744859 | Zbl 0891.35096

[18] K. Moriyama, S. Tonegawa et Y. Tsutsumi, Almost Global Existence of Solutions for the Quadratic Semilinear Klein-Gordon Equation in One Space Dimension, Funkcialaj Ekvacioj 40, n° 2, (1997) 313-333. | MR 1480281 | Zbl 0891.35142

[19] T. Ozawa, K. Tsutaya et Y. Tsutsumi, Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions, Math. Z, 222, (1996) 341-362. | MR 1400196 | Zbl 0877.35030

[20] J. Shatah, Normal forms and quadratic nonlinear Klein-Gordon equations, Comm. Pure Appl. Math. 38, (1985) 685-696. | MR 803256 | Zbl 0597.35101

[21] J.C.H. Simon et E. Taflin, The Cauchy problem for nonlinear Klein-Gordon equations, Commun. Math. Phys. 152, (1993) 433-478. | MR 1213298 | Zbl 0783.35066

[22] K. Yagi, Normal forms and nonlinear Klein-Gordon equations in one space dimension, Master thesis, Waseda University, 1994.

[23] B. Yordanov, Blow-up for the one-dimensional Klein-Gordon equation with a cubic nonlinearity, preprint, 1996.